Left Breast nerve pain and swelling and size change

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

RI
New Member


Date Joined Feb 2016
Total Posts : 1
   Posted 2/29/2016 3:38 PM (GMT -7)   
Hello Everyone,

Last month suddenly i see a drastic change in my left breast.It got swollen little bit under the nipple and i can feel the hardness and little bit pain .SO I went to obgyn on Jan 21st he saw my breast and told it is because of excess caffeine,soft drinks and chocolates and he suggested me to take Vitamin E and Womens oil prim rose tablets.And the obgyn also told me to do an Ultrasound.The ultrasound reports came out normal.It says BI RAd Category -2, thats means no cancer sympotoms(thats what doctor told).
Now ,I took a second opinion, the second doctor told it is inflammation and he gave ibuprofen 600mg and SMZ-TMP DS800 substitute to BACTRIM for two weeks.
And my first obgyn told, my left breast is very dense.
And also my periods are regular. I am 1986 born.I have a 3.5 year old baby.Did breastfeeding for 1year.

Please help me with my situation.When I take these BActrim and Ibuprofen tablets, I feel some discomfortness in my stomach.
Need suggestions on this please.

Thanks
Ramy

sherbear46
Forum Moderator


Date Joined Jun 2011
Total Posts : 3316
   Posted 3/1/2016 10:30 AM (GMT -7)   
Hi Ramy,

Are you taking the meds on an empty stomach? If so I would eat a little something first. I would also take a probiotic a few hours before or after the antibiotic to keep your gut happy.

Sheri
Moderator UC and Breast Cancer forums
Sheri-42 years old

Diagnosed UC/IBS 04/09-Left sided 01/13 Endo showed gastritis and Colonoscopy showed only 2 cm of rectal inflammation 2015 Flex Sig showed everything clear and biopsy were clear too.
Diagnosed in Jan 2013 with Chronic Uticartia
Meds-2 Lialda, Aciphex, Allegra, Singulair, Vitamin D3, Hydroxyzine (as needed), probiotics, Canasa 3xwk

Shalimar1
New Member


Date Joined Feb 2016
Total Posts : 7
   Posted 3/3/2016 8:57 PM (GMT -7)   
Do you take contraceptive? Some time they may be a cause. I am not a doctor but a happily married man. My wife started the contraceptive is but we decided to take her off because of the side effects. You may want to do some research. Doctors usually don't take seriously any side effects of any medicine.

I hope you feel better and nothing is serious.

Good luck and best wishes.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 11:42 PM (GMT -7)
There are a total of 2,905,642 posts in 318,876 threads.
View Active Threads


Who's Online
This forum has 158232 registered members. Please welcome our newest member, Angelamack.
218 Guest(s), 2 Registered Member(s) are currently online.  Details
Artist Mark, Park12